PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 75 | 1 | 53-78
Tytuł artykułu

On the Witt ring of a relative projective line

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
75
Numer
1
Strony
53-78
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-09-05
poprawiono
1996-12-03
poprawiono
1997-03-14
Twórcy
autor
  • Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • [1] J. K. Arason, Der Wittring projektiver Räume, Math. Ann. 253 (1980), 205-212.
  • [2] J. K. Arason, R. Elman and B. Jacob, On the Witt ring of elliptic curves, in: K-theory and Algebraic Geometry: Connections with Quadratic Forms and Division Algebras, Proc. Sympos. Pure Math. 58, Part 2, Amer. Math. Soc., 1995, 1-25.
  • [3] F. Fernández-Carmena, On the injectivity of the map of the Witt group of a scheme into the Witt group of its function field, Math. Ann. 277 (1987), 453-468.
  • [4] P. Jaworski, On the Witt rings of function fields of quasihomogeneous varieties, Colloq. Math. 73 (1997), 195-219.
  • [5] M. M. Kapranov, On the derived categories of coherent sheaves on some homogeneous spaces, Invent. Math. 92 (1988), 479-508.
  • [6] M. Knebusch, Grothendieck- und Wittringe von nichtausgearteten symmetrischen Bilinearformen, Sitzungsber. Heidelb. Akad. Wiss., Springer, Berlin, 1970, 93-157.
  • [7] M. Knebusch, Symmetric bilinear forms over algebraic varieties, in: Conference on Quadratic Forms (Kingston 1976), Queen's Papers in Pure and Appl. Math. 46, 1977, 102-283.
  • [8] W. Pardon, The exact sequence of localization for Witt groups, in: Lecture Notes in Math. 551, Springer, Berlin, 1976, 336-379.
  • [9] D. Quillen, Higher algebraic K-theory I, in: Lecture Notes in Math. 341, Springer, Berlin, 1973, 85-147.
  • [10] W. Scharlau, Quadratic and Hermitian Forms, Springer, Berlin, 1985.
  • [11] R. Swan, K-theory of quadric hypersurfaces, Ann. of Math. 122 (1985), 113-153.
  • [12] M. Szyjewski, An invariant of quadratic forms over schemes, Documenta Math. J. DMV 1(1996), 449-478.
  • [13] M. Szyjewski, Witt rings of Grassmann varieties, in: Proc. Conf. on Algebraic K-Theory, Poznań, September 4-8, 1995, Contemp. Math. 199, Amer. Math. Soc., 1996, 185-210.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv75z1p53bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.